# SDR CALA0500116

- Difficulty date: April 14, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 39,613 hours, 11,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORROSION AT BS 680, RBL 53 ON FLOORBOARD FASTENER HOLE.  REPAIRED CHORD PER SRM 53-00-51, FIG 201.
